# SDR CA990318014

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3710 · Vacuum Distribution System
- Part: Gasket
- Part number: 8313
- Condition: Failed
- Location: Vacuum Pump
- Part time: 550 hours
- Component: Airborne, 441CW
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) VACUUM PUMP GASKET FAILED IN-FLIGHT CAUSED OIL LOSS FROM NR 1 ENGINE.  THE ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO ITS DEPARTURE POINT.  POST-FLIGHT INSPECTION CONFIRMED FAILURE.  NEW VACUUM PUMP GASKET WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
